Open Access
Translator Disclaimer
July 1997 Correction: “Asymptotics of a class of Markov processes which are not in general irreducible” [Ann. Probab. 16 (1988), no. 3, 1333–1347; MR 89m:60148]
Rabi N. Bhattacharya, Oesook Lee
Ann. Probab. 25(3): 1541-1543 (July 1997). DOI: 10.1214/aop/1024404526

Abstract

The set $\mathscr{P}(S)$ of probability measures on the Borel sigma field of every closed subset $S$ of $\mathbb{R}^k$ is shown to be complete under a Kolmogorov type metric. An assertion in the 1988 article by Bhattacharya and Lee that this completeness holds if $S$ is merely topologically complete is false.

Citation

Download Citation

Rabi N. Bhattacharya. Oesook Lee. "Correction: “Asymptotics of a class of Markov processes which are not in general irreducible” [Ann. Probab. 16 (1988), no. 3, 1333–1347; MR 89m:60148]." Ann. Probab. 25 (3) 1541 - 1543, July 1997. https://doi.org/10.1214/aop/1024404526

Information

Published: July 1997
First available in Project Euclid: 18 June 2002

MathSciNet: MR1457630
Digital Object Identifier: 10.1214/aop/1024404526

Subjects:
Primary: 60F05, 60J05

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.25 • No. 3 • July 1997
Back to Top